# SDR UALA2008123007052

- Difficulty date: December 29, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 34,790 hours, 9,551 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027013
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENG BLEED LGT & L ENG HPSOV EICAS MSG, ENG BLEED SW OFF, ANTI-ICE SW OFF, & ENG SHUTDOWN.  REPLACED HPSOV.
